# SDR ASAA2016033116188

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,862 hours, 9,471 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 19205
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 7,480 hours, 2,217 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP. WILL NOT RESET.  ACFT GROUNDED. ACCOMPLISHED BITE PROCEDURE OF ZONE/TEMP CONTROLLERS IAW FIM 21-62, TASK 801.  NO DEFECTS NOTED IN ANY PORTION OF TEST. REMOVED PANEL 192BR, RAM AIR DUCT PANEL AND INSPECTED HEAT EXCHANGER FOR DEBRIS AND BLOCKAGE.  NO ANOMALIES NOTED. CHECKED RIGHT PACK DISCHARGE SWITCH S935, RT ACM OVERHEAT THERMAL SWITCH S939, AND RT COMPRESSOR DISCHARGE OVERHEAT SWITCH S5 FOR OPEN CONDITION.  ALL SWITCHES ARE OPEN AND IN NORMAL CONDITION.  ENGINEERING REQUEST ACCOMPLISHED.  R & R TEMPERATURE CONTROL VALVE FOR RT PACK.  OPS CHECK & LEAK CHECK GOOD REF AMM 21-51-10.  NO DAMAGE NOTED TO HEAT EXCHANGER, DIFFUSER, OR RAM AIR DUCTS.
